OR TRANSACTIONS
Search
Subscription Email Alert
     Home  |  About Journal  |  Editorial  |  Instruction  |  Subscription  |  Download  |  Message Board |  Contact Us  |  Links  |  Chinese
 News
  Search  
  Adv Search
OR TRANSACTIONS
 
More.....
 Office Online
·Online Submission
·Manuscript Tracking
·Peer Review
·Editor Work
·Office Work
·Editor-in-chief
 Journal Online
·Forthcoming Articles
·Current Issue
·Next Issue
·Archive
·Advanced Search
·Read Articles
·Download Articles
·Email Alert
·
 Othor Journals
·Journal s Home
·Journal of Shanghai
University (Natural Science Edition)
·Advances in manufacturing
·Journal of Shanghai University (Social Science Edition)
·Applied Mathematics and Mechanics (English Edition)
·Journal of Applied Sciences
·Journal of Nature
·Journal of Society
·Secretary
·OR TRANSACTIONS
·Communication on Applied Mathematics and Computation
 
 
2018 Vol.22 Issue.3,Published 15 September 2018

1 Margin transfer-based multi-view support vector machine
TANG Jingjing, TIAN Yingjie
2018 Vol. 22 (3): 1-14 [Abstract] ( 45 ) [HTML 1KB] [ PDF 2660KB] ( 0 )
15 Spectral HS projection algorithm for solving nonlinear monotone equations
CHEN Xiangping
2018 Vol. 22 (3): 15-27 [Abstract] ( 27 ) [HTML 1KB] [ PDF 1297KB] ( 0 )
28 A study of online berth and quay crane integrated allocation problem with lookahead ability
LI Ying, QIAO Longliang, ZHENG Feifeng
2018 Vol. 22 (3): 28-36 [Abstract] ( 36 ) [HTML 1KB] [ PDF 1103KB] ( 0 )
37 On-line strategies for multi-period newsvendor problem with price quantity discount
ZHANG Yong, ZHONG Huifen, ZHANG Weiguo, et al.
2018 Vol. 22 (3): 37-48 [Abstract] ( 44 ) [HTML 1KB] [ PDF 785KB] ( 0 )
49 An approximation algorithm for the squared metric dynamic facility location problem
JIANG Yanjun, XU Dachuan, ZHANG Dongmei
2018 Vol. 22 (3): 49-58 [Abstract] ( 38 ) [HTML 1KB] [ PDF 1189KB] ( 0 )
59
A sufficient descent conjugate gradient method for nonlinear unconstrained optimization problems
A sufficient descent conjugate gradient method for nonlinear unconstrained optimization problems[J]. OPERATIONS RESEARCH TRANSACTIONS, 2018,22(3): 59-68>')" href="#">
2018 Vol. 22 (3): 59-68 [Abstract] ( 34 ) [HTML 1KB] [ PDF 3343KB] ( 0 )
69
Smoothing cautious DPRP conjugate gradient method for solving a kind of special nonsmooth equations with max-type function
Smoothing cautious DPRP conjugate gradient method for solving a kind of special nonsmooth equations with max-type function[J]. OPERATIONS RESEARCH TRANSACTIONS, 2018,22(3): 69-78>')" href="#"> SHAO Shuting, DU Shouqiang
2018 Vol. 22 (3): 69-78 [Abstract] ( 26 ) [HTML 1KB] [ PDF 988KB] ( 0 )
79
Optimal conditions for the lower semicontionuity of efficient solution mapping to parametric generalized set-vector equilibrium problems
Optimal conditions for the lower semicontionuity of efficient solution mapping to parametric generalized set-vector equilibrium problems[J]. OPERATIONS RESEARCH TRANSACTIONS, 2018,22(3): 79-88>')" href="#"> MENG Xudong, WANG Sanhua, GONG Xunhua
2018 Vol. 22 (3): 79-88 [Abstract] ( 19 ) [HTML 1KB] [ PDF 492KB] ( 0 )
89 Adaptive online portfolio strategies design and analysis in nonstationary market
YANG Xingyu, HE Jin'an, LAI Mingcong
2018 Vol. 22 (3): 89-98 [Abstract] ( 23 ) [HTML 1KB] [ PDF 3204KB] ( 0 )
99 Parallel machine scheduling with machine and human eligibility restrictions
ZHAO Xiaocheng, LI Dagang
2018 Vol. 22 (3): 99-108 [Abstract] ( 25 ) [HTML 1KB] [ PDF 785KB] ( 0 )
109 Two-agent scheduling on an unbounded parallel-batching machine to minimize maximum cost and makespan
HE Cheng, HAN Xinxin
2018 Vol. 22 (3): 109-116 [Abstract] ( 23 ) [HTML 1KB] [ PDF 535KB] ( 0 )
117 An online algorithm for hierarchical scheduling on two identical machines with rejection
MIN Xiao, ZHU Junlei, LIU Jing
2018 Vol. 22 (3): 117-124 [Abstract] ( 23 ) [HTML 1KB] [ PDF 511KB] ( 0 )
125 A penalized FB function for symmetric cone complementarity problems
GAO Leifu, ZHANG Yahong
2018 Vol. 22 (3): 125-131 [Abstract] ( 50 ) [HTML 1KB] [ PDF 472KB] ( 0 )
132 Researching of the scattered layout problem in circular zone
YU Shanen, XU Wenyang, LIU Guangyu
2018 Vol. 22 (3): 132-138 [Abstract] ( 30 ) [HTML 1KB] [ PDF 2154KB] ( 0 )
139 Equivalent Lipschitz optimization model for the group zero-norm regularized problem
CHEN Xingwen, PAN Shaohua
2018 Vol. 22 (3): 139-144 [Abstract] ( 27 ) [HTML 1KB] [ PDF 505KB] ( 0 )
Copyright © 2010  Editorial By OR TRANSACTIONS
Supported by:Beijing Magtech Co.ltd  Email:support@magtech.com.cn